Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Child has G6PD deficiency. Has recurrent fever. Taken antibiotic

Hi, my 2 yo nephew b/g of G6PD deficiency, has been having recurrent fever . I noticed that even from the beginning that he would get fever quite frequent maybe at least once every 3 or months,but it has been getting more frequent lately. My sister was having trouble getting his temperature down last 2 weeks when he had inflamed throat ,and i remembered she said he was started on antibiotic . Now she is saying that he again is having fever since 3 days ago with temp at 39degree or more. Any particular thing we should be concerned about??
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  274
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Thank you for your query.Hope this answers your query.
Do not panic.If the child is having recurrent fever then you need to do some blood tests.If the blood tests are normal then the child might be having viral or flu like symptoms.Usually an annual flu vaccine helps in these kinds of fever.
If you have any other queries kindly direct them to me.Wishing your child a speedy recovery.Have a nice day.
Answered: Fri, 25 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor